The marathas of Portuguese India

Da Silva Correia, Alberto Carlos Germano (1935) The marathas of Portuguese India Proceedings of the Indian Academy of Sciences, Section B, 2 (5). pp. 467-468. ISSN 0370-0097

PDF - Publisher Version

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:31012
Deposited On:27 Dec 2010 06:47
Last Modified:17 May 2016 13:35

Repository Staff Only: item control page